Skip to Content

User Reviews for Dyazide

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Dyazide.

Ratings Summary

Filter by:

User Ratings

10
   
17%(1)
9
   
17%(1)
8
   
0%(0)
7
   
0%(0)
6
   
0%(0)
5
   
0%(0)
4
   
17%(1)
3
   
0%(0)
2
   
50%(3)
1
   
0%(0)

Dyazide Review Summary

4.8/10 Average Rating

6 Ratings with 5 User Reviews

What next?Compare all 231 medications used in the treatment of High Blood Pressure.

Reviews for Dyazide to treat High Blood Pressure

"I was on Maxide years ago when first diagnosed with hypertension, it did not work for me. I was finally put on Dyazide which had worked for 20 years. I moved to NC where Maxide is used, while I understand they are supposed to be the same, my BP is 160/90 right now. Maxide does not work for me, and I don't understand why."

   
2.0

rainbow53 April 3, 2015

3 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"I had a very bad reaction to Dyazide for high blood pressure. After 3 days, I was overwhelmed by disorientation, heart palpitations, muscle cramps in my feet and legs, dizziness, and nausea. Although I was drinking a great deal of water, I was found to be severely dehydrated with electrolyte imbalance."

   
4.0

Anonymous November 15, 2010

52 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"The best !! I was able to drop all of my other medications with the help of this drug.."

   
10

Anonymous November 11, 2009

33 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"I am a 52 year female and have been on Dyazide for 10 days. I have had no side effects from the medication and edema in my leg has cleared up completely. I have also lost 12 pounds of water weight. Blood Pressure has improved, but still higher than it should be."

   
9.0

Anonymous September 12, 2009

49 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"I am 39 years old, my doctor prescribed this medicine to help lower my blood pressure. From the first day, it made me very nauseous to the point of vomiting. It also made me feel dizzy, lightheaded and short of breath. I stopped taking it after 4 days and felt better. My doctor is switching me to an ACE inhibitor instead....hoping it will be better than this one."

   
2.0

Anonymous September 10, 2009

36 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Learn more about High Blood Pressure

Hide